MathSciNet Relay Station
MathSciNet bibliographic data
MR2493769 (2009k:35031) 35G25 (35B40)
Galaktionov, V. A.; Pokhozhaev, S. I. Third-order nonlinear dispersion equations: shock waves, rarefaction waves, and blow-up waves. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 48 (2008), no. 10, 1819--1846; translation in Comput. Math. Math. Phys. 48 (2008), no. 10, 1784–1810
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement